# SDR YENA2007010

- Difficulty date: February 10, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 581 hours, 201 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

A/C RETURNED TO GATE DUE TO SMOKE IN THE CABIN.  MAINTENANCE FOUND FIRE AND SMOKE DAMAGE TO OVERHEAD BIN AT ROW 18/19 LEFT CAUSED BY CAMERA EQUIPMENT BATTERY SHORTED IN PAX CARRY ON BAG.  DAMAGED AREA WAS INSPECTED AND FOUND NO DAMGE TO STRUCTURE.  AREA WAS CLEANED AND DAMAGED OVERHEAD BIN AT ROW 18/19 REPLACED.  SEVERAL USED OXYGEN AND FIRE BOTTLES WERE REPLACED AND ALL ASSOCIATED SYSTEMS WERE CHECKED AND FOUND SATISFACTORY.  AIRCRAFT RELEASED FOR OPERATION.
